JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Poisson Banach Modules over a Poisson C*-Algebr
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.529-543
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.529
 Title & Authors
Poisson Banach Modules over a Poisson C*-Algebr
Park, Choon-Kil;
  PDF(new window)
 Abstract
It is shown that every almost linear mapping h : of a unital PoissonC*-algebra A to a unital Poisson C*-algebra B is a Poisson C*-algebra homomorph when $h(2^nuy)\;
 Keywords
Poisson C*-algebra homomorphism;Poisson Banach module;Poisson C*-algebra;stability;linear functional equation;
 Language
English
 Cited by
 References
1.
V. A. Faiziev, Th. M. Rassias and P. K. Sahoo, The space of $({\psi},{\gamma})-additive$ mappings on semigroups, Trans. Amer. Math. Soc., 354(2002), 4455-4472. crossref(new window)

2.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., bf 184(1994), 431-436. crossref(new window)

3.
K. R. Goodearl and E. S. Letzter, Quantum n-space as a quotient of classical n-space, Trans. Amer. Math. Soc., 352(2000), 5855-5876. crossref(new window)

4.
K. Jun and Y. Lee, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl., 238(1999), 305-315. crossref(new window)

5.
R. V. Kadison and G. Pedersen, Means and convex combinations of unitary operators, Math. Scand., 57(1985), 249-266.

6.
R. V. Kadison and J.R. Ringrose, Fundamentals of the Theory of Operator Algebras, Elementary Theory, Academic Press, New York, 1983.

7.
S. Oh, C. Park and Y. Shin, Quantum n-space and Poisson n-space, Comm. Algebra, 30(2002), 4197-4209. crossref(new window)

8.
S. Oh, C. Park and Y. Shin, A Poincare-Birkhoff-Witt theorem for Poisson enveloping algebras, Comm. Algebra, 30(2002), 4867-4887. crossref(new window)

9.
C. Park, On the stability of the linear mapping in Banach modules, J. Math. Anal. Appl., 275(2002), 711-720. crossref(new window)

10.
C. Park, Modified Trif's functional equations in Banach modules over a $C^{\ast}-algebra$ and approximate algebra homomorphisms, J. Math. Anal. Appl., 278(2003), 93-108. crossref(new window)

11.
C. Park and W. Park, On the Jensen's equation in Banach modules, Taiwanese J. Math., 6(2002), 523-531.

12.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. crossref(new window)

13.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math., 62(2000), 23-130. crossref(new window)

14.
Th. M. Rassias, The problem of S.M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl., 246(2000), 352-378. crossref(new window)

15.
Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl., 251(2000), 264-284. crossref(new window)

16.
Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc., 114(1992), 989-993. crossref(new window)

17.
Th. M. Rassias and P. Semrl, On the Hyers-Ulam stability of linear mappings, J. Math. Anal. Appl., 173(1993), 325-338. crossref(new window)

18.
T. Trif, On the stability of a functional equation deriving from an inequality of Popoviciu for convex functions, J. Math. Anal. Appl., 272(2002), 604-616. crossref(new window)

19.
P. Xu, Noncommutative Poisson algebras, Amer. J. Math., 116(1994), 101-125. crossref(new window)